# SDR AALA960552

- Difficulty date: April 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N259AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49289
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Plate
- Part number: 995782821
- Condition: Corroded
- Location: Aft Girt Bar
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PLATE IS CORRODED AT AFT GIRT BAR FLOOR FITTING AT FWD SERVICE.  REMOVED AND REPLACED WITH NEW PLATE.  (M)
